# SDR AALA202111230560

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 78,734 hours, 10,431 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING MAIN BASE VISIT FUNCTIONAL CHECK FLIGHT, FIRST OFFICER'S R2 WINDOW DIFFICULT TO CLOSE WITH CRANK. ADJUSTED WINDOW PER AMM 56-11-02.
